# SDR CA101227001

- Difficulty date: December 27, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Failed
- Location: Stabilizer Contr
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) STAB TRIM FAILURE, AP HOLDING NOSE DOWN MESSAGE, AUTOPILOT DISCONNECTED AND AIRCRAFT PITCH UP, FLIGHT CREW RECOVERED AIRCRAFT ATTITUDE AND LATER DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. UNDER INVESTIGATION.  ACFT FERRIED TO HOME BASE. INSPECTIONS AND TESTING CARRIED OUT. A/C RETRUNED TO SERVICE.
